Vanishing Viscosity Limit for an Expanding Domain in Space
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 6, pp. 2521-2537.
@article{AIHPC_2009__26_6_2521_0,
     author = {Kelliher, James P. and Filho, Milton C. Lopes and Lopes, Helena J. Nussenzveig},
     title = {Vanishing {Viscosity} {Limit} for an {Expanding} {Domain} in {Space}},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {2521--2537},
     publisher = {Elsevier},
     volume = {26},
     number = {6},
     year = {2009},
     doi = {10.1016/j.anihpc.2009.07.007},
     mrnumber = {2569907},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.anihpc.2009.07.007/}
}
TY  - JOUR
AU  - Kelliher, James P.
AU  - Filho, Milton C. Lopes
AU  - Lopes, Helena J. Nussenzveig
TI  - Vanishing Viscosity Limit for an Expanding Domain in Space
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2009
SP  - 2521
EP  - 2537
VL  - 26
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.anihpc.2009.07.007/
DO  - 10.1016/j.anihpc.2009.07.007
LA  - en
ID  - AIHPC_2009__26_6_2521_0
ER  - 
%0 Journal Article
%A Kelliher, James P.
%A Filho, Milton C. Lopes
%A Lopes, Helena J. Nussenzveig
%T Vanishing Viscosity Limit for an Expanding Domain in Space
%J Annales de l'I.H.P. Analyse non linéaire
%D 2009
%P 2521-2537
%V 26
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.anihpc.2009.07.007/
%R 10.1016/j.anihpc.2009.07.007
%G en
%F AIHPC_2009__26_6_2521_0
Kelliher, James P.; Filho, Milton C. Lopes; Lopes, Helena J. Nussenzveig. Vanishing Viscosity Limit for an Expanding Domain in Space. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 6, pp. 2521-2537. doi : 10.1016/j.anihpc.2009.07.007. http://www.numdam.org/articles/10.1016/j.anihpc.2009.07.007/

[1] Chemin Jean-Yves, Perfect Incompressible Fluids, Oxford Lecture Ser. Math. Appl., vol. 14, Clarendon Press, Oxford University Press, New York, 1998, translated from the 1995 French original by Isabelle Gallagher and Dragos Iftimie. | MR | Zbl

[2] Diperna Ronald J., Majda Andrew J., Concentrations in Regularizations for 2-D Incompressible Flow, Comm. Pure Appl. Math. 40 (3) (1987) 301-345. | MR | Zbl

[3] Iftimie Dragoş, Lopes Filho Milton C., Nussenzveig Lopes Helena J., Two-Dimensional Incompressible Ideal Flow Around a Small Obstacle, Comm. Partial Differential Equations 28 (1-2) (2003) 349-379. | MR | Zbl

[4] Iftimie Dragoş, Lopes Filho Milton C., Nussenzveig Lopes Helena J., Two-Dimensional Incompressible Viscous Flow Around a Small Obstacle, Math. Ann. 336 (2) (2006) 449-489. | MR | Zbl

[5] Iftimie Dragoş, Lopes Filho Milton C., Nussenzveig Lopes Helena J., Incompressible Flow Around a Small Obstacle and the Vanishing Viscosity Limit, Comm. Math. Phys. 289 (2009) 99-115. | MR | Zbl

[6] Iftimie Dragoş, Kelliher James P., Remarks on the Vanishing Obstacle Limit for a 3D Viscous Incompressible Fluid, Proc. Amer. Math. Soc. 137 (2) (2009) 685-694. | MR | Zbl

[7] Kato Tosio, Remarks on Zero Viscosity Limit for Nonstationary Navier-Stokes Flows With Boundary, in: Seminar on Nonlinear Partial Differential Equations, Berkeley, CA, 1983, Math. Sci. Res. Inst. Publ., vol. 2, Springer, New York, 1984, pp. 85-98. | MR | Zbl

[8] Kelliher James P., Expanding Domain Limit for Incompressible Fluids in the Plane, Comm. Math. Phys. 278 (3) (2008) 753-773. | MR | Zbl

[9] James P. Kelliher, Infinite-energy 2D statistical solutions to the equations of incompressible fluids, preprint. | MR | Zbl

[10] Lacave Christophe, Two-Dimensional Incompressible Ideal Flow Around a Thin Obstacle Tending to a Curve, Ann. Inst. H. Poincaré Anal. Non Lineaire 26 (4) (2009) 1121-1148. | Numdam | MR | Zbl

[11] Christophe Lacave, Two-dimensional incompressible viscous flow around a thin obstacle tending to a curve, Proc. Royal Soc. Edinburgh: Sect. A Math., in press. | MR

[12] Lopes Filho Milton C., Vortex Dynamics in a Two-Dimensional Domain With Holes and the Small Obstacle Limit, SIAM J. Math. Anal. 39 (2) (2007) 422-436. | MR

[13] Majda Andrew J., Bertozzi Andrea, Vorticity and Incompressible Flow, Cambridge Texts Appl. Math., vol. 27, Cambridge University Press, Cambridge, UK, 2002. | MR | Zbl

[14] Temam Roger, Navier-Stokes Equations, Theory and Numerical Analysis, AMS Chelsea Publishing, Providence, RI, 2001, reprint of the 1984 edition. | MR | Zbl

Cited by Sources: